# SDR P5CA9701093

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Bs 860-880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D SKIN LAP JOINT BETWEEN BS 880 TO BS 860 FOUND MANY FASTENER HOLES FOUND INSUFFICIENT EDGE MARGIN AT S12L TOP ROW.  REPAIRED SKIN LAP BETWEEN BS 880 TO BS 960 PER BOEING SRM 53-30-03.
